# SDR I5HA0524006

- Difficulty date: September 16, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N156PA
- Make and model: Cvac 240*
- Aircraft serial: 324
- Engine: Pwa R2800*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: R2800
- Part serial: P32993
- Condition: Leaking
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE PILOT OBSERVED A LOSS OF OIL QUANTITY FROM THE LT ENGINE.  THE CREW PERFORMED AN EMERGENCY SHUTDOWN OF THE LT ENGINE AND RETURNED TO DEPARTURE.  THE CAUSE OF THE OIL LOSS HAS NOT YET BEEN DETERMINED AND THE AIRCRAFT REMAINS AT DEPARTURE.  LT ENGINE WAS REMOVED AND REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  SDR WILL REMAIN OPEN UNTIL FINAL RESOLUTION.  (K)
